Francisco-Jesus Castro-Jimenez
Francisco-Jesus Castro-Jimenez
Dirección de correo verificada de us.es - Página principal
Título
Citado por
Citado por
Año
Cohomology of the complement of a free divisor
F Castro-Jiménez, L Narváez-Macarro, D Mond
Transactions of the American Mathematical Society 348 (8), 3037-3049, 1996
881996
Logarithmic cohomology of the complement of a plane curve
FJCJ F.J. Calderón-Moreno, D. Mond, L. Narváez-Macarro
Commentarii Mathematici Helvetici 77 (1), 24-38, 2002
552002
How to calculate the slopes of a D-module
JMG A. Assi, F.J. Castro-Jiménez
Compositio Mathematica 104, 107-123, 1996
48*1996
Theoreme de division pour les operateurs differentiels et calcul des multiplicites
F Castro
Universite Paris VII (Denis Diderot), France, 1984
451984
The analytic standard fan of a D-module
A Assi, FJ Castro-Jiménez, M Granger
Journal of pure and applied algebra 164 (1-2), 3-21, 2001
422001
An introduction to effective calculus in quantum groups
JL Bueso, JG Torrecillas, FJ Lobillo, FJ Castro
rings, Hopf algebras, and Bnauen groups, 55-83, 2020
392020
The Grobner fan of an An-module
A Assi, FJ Castro-Jimenez, M Granger
39*
Explicit comparison theorems for D-modules
FJ Castro-Jiménez, JM Ucha-Enríquez
Journal of Symbolic Computation 32 (6), 677-685, 2001
312001
Homogenising differential operators
FJ Castro-Jiménez, L Narváez-Macarro
arXiv preprint arXiv:1211.1867, 2012
282012
Explicit calculations in rings of differential operators
FJ Castro Jiménez, M Granger
Séminaires et Congrés, 8, 89-128., 2004
272004
Explicit calculations in rings of differential operators
FJ Castro-Jiménez, M Granger
Séminaires & Congrès (SMF) 8, p. 89-128, 2004
272004
Singularities of the hypergeometric system associated with a monomial curve
F Castro-Jimenez, N Takayama
Transactions of the American Mathematical Society 355 (9), 3761-3775, 2003
27*2003
An algebraic approach to integer portfolio problems
F Castro, J Gago, I Hartillo, J Puerto, JM Ucha
European J. Oper. Res. 210 (3), 647-659, 2011
252011
Free divisors and duality for D-modules
FJ Castro-Jimenez, JM Ucha
arXiv preprint math/0103085, 2001
222001
Calcul de la dimension et des multiplicites d'un D-module monogene
F Castro
C. R. Acad. Sci. Paris Ser. I Math. 302 (14), 487-490, 1986
211986
Testing the logarithmic comparison theorem for free divisors
FJ Castro-Jiménez, JM Ucha-Enríquez
Experimental Mathematics 13 (4), 441-449, 2004
192004
Encoding algebraic power series
ME Alonso, FJ Castro-Jiménez, H Hauser
Foundations of Computational Mathematics 18 (3), 789-833, 2018
18*2018
Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve
M Fernández-Fernández, F Castro-Jiménez
Transactions of the American Mathematical Society 363 (2), 923-948, 2011
172011
Logarithmic comparison theorem and some Euler homogeneous free divisors
F Castro-Jiménez, J Ucha-Enríquez
Proceedings of the American Mathematical Society 133 (5), 1417-1422, 2005
172005
Free Divisors and Duality for -Modules
FJ Castro-Jiménez, JM Ucha
Труды Математического института имени ВА Стеклова 238 (0), 97-105, 2002
132002
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20